# SDR FDEA201210023532

- Difficulty date: October 2, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 28,331 hours, 16,449 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351115
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE NUMBEROUS SMALL SCRATCHES AND NICKS IN THE SKIN BETWEEN BS 1280 -1300 AND STR 26 L TO 26 R.  NICKS AND SCRATCES REMOVED ON EXTERIOR SKIN IAW SRM 51-10-02, REV 107 AND FOUND OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DETAIL 11, REV 107, OUT OF LIMITS.  SKIN REMOVED FROM STA 1180 -1401 STR 26L - 26R AND REPLACED WITH NEW SKIN PN 146N3511-24 IAW DWG 146N3300, SHT 15, REV A, SHT 16 REV -, SHT 17 REV B AND SHT 19 REV A.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
